EconPapers    
Economics at your fingertips  
 

Hopscotch methods for two-state financial models

Adam Kurpiel and Thierry Roncalli

Journal of Computational Finance

Abstract: ABSTRACT In this paper, the authors consider hopscotch methods for solving two-state financial models. First a solution is derived for two-dimensional partial differential equations with mixed boundary conditions. Then a number of financial applications are considered, including stochastic volatility option pricing, term structure modeling with two states, and elliptic irreversible investment problems.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-computational-finance ... ate-financial-models (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160546

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2160546